# SDR UALA2010063002334

- Difficulty date: June 30, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 54,153 hours, 19,903 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517313
- Part serial: 2254
- Condition: Faulty
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MESSAGE EXT LOADS LT AFT DISPLAYED ON PTP FOR EMERGENCY LIGHT TEST.  REPLACED LT AFT DOOR ESCAPE SLIDE.  INSP'D SLIDE AT DOOR 2L, SLIDE SECURED ON DOOR, PIN REMOVED AND STOWED, ASSIST BOTTLE RE-ARMED AND SAFETIED, EMERGENCY LIGHTS TEST OKAY.  ACFT RETURNED TO NORMAL.
